# SDR FDEA201109193960

- Difficulty date: September 19, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10426
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO COMP AFT SIDE OF E-6 RACK UNDER SIDE-WALL ANGLE SUPPORT FOUND FRAME AT STA 1480 HAS GOUGE MARKS BETWEEN STRINGERS S23R-S24R.  DAMAGED FRAME SPLICE AT STA 1480, S-23R TO S-24R, R &R IAW SRM 51-40-02, REV 103.  REPAIR IS CLASSIFIED AS MAJOR.
